# SDR FDEA201405171066

- Difficulty date: May 17, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 68,464 hours, 24,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34102
- Condition: Corroded
- Location: Bs 1304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CORROSION WAS FOUND AT LAP SEAM APPROXIMATELY BS 1304, STRINGER 14R.  REPAIRED IAW EA F-5330-T0308220 P1.
